# SDR C2XA03SH186

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Part number: 14576038003
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NUMBER TWO UPPER COWLING INBOARD EDGE MEMBER WAS FOUND DENTED.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB 145 SRM 54-10-03.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
